# SDR ORJA96107

- Difficulty date: November 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N834RA
- Make and model: Doug DC-9-83
- Aircraft serial: 53124
- Engine: Pwa JT8D219
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil Filter
- Condition: Clogged
- Location: Lt Engine
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

DURING TAKEOFF ROLL LT OIL STRAINER CLOG WARN CAME ON.  DISCONTINUED TAKEOFF.  RETURNED TO GATE.  REPLACED NR 1 ENGINE MAIN OIL FILTER.  OPS CHECKED PER 72-00-00.  OPS CHECKED NORMAL, NO LEAKS.  (M)
